# SDR CALA2019121702220

- Difficulty date: December 4, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 64,787 hours, 23,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32524
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN FUSELAGE SKIN APPROXIMATELY 6" AFT AND 3" ABOVE THE FORWARD CARGO DOOR FORWARD UPPER CUTOUT.NO DMG DOT IN THE AREA. ON OR BEFORE THE AIRCRAFT REACHES 34000 TOTAL AIRCRAFT FLIGHT CY CLES PERFORM AN INSPECTION PER PART 2 OF ECRA 5331-02497. PLANNI NG TO CONTACT EG AFTER 31000 CYCLES BUT BEFORE 320000 CYCLES.  ACCOMPLISH PERMANENT REPAIR PER PART 3 OF ECRA 5331-02491 WITHIN 50,000 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 45,000 TOTAL FLIGHT CYCLES BUT BEFORE 48,000 FLIGHT CYCLES FOR PERMANENT REPAIR REQUIREMENTS IN REFERENCE WITH ECRA 5331-02491 TOMC-APPROVAL FROM SC1ELBYC COMMENT INSP C/W CORRECTING SOURCE REFERENCE TO ECRA 5331-02497 WITH CORRECTED CRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART2 OF ECRA LIMITAIONS OF:ON OR BEFORE THE AIRCRAFT REACHES 34,000 TOTAL AIR BUT BEFORE 32,000 CYCLES FOR THE INSPECTION REQUIREMENTS. 5331-02497.
